# SDR SIMA200932711

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 13,874 hours, 12,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 14567291001
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,874 hours, 12,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OVERWING LOWER NR 2 BRACKET TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING LOWER NR 2 BRACKET IAW EMB SRM 51-40-02 AND 51-20-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
